English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multiple zeta-motives and moduli spaces M₀,n

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235331

Goncharov,  Alexander B.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I., & Goncharov, A. B. (2004). Multiple zeta-motives and moduli spaces M₀,n. Compositio Mathematica, 140(1), 1-14.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FEE-D
Abstract
There is no abstract available